# SDR AALA20040422

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT ROW 25 ARE INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY FOR CEILING EMERGENCY LIGHTS AT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
